Publicação: Difference equations with delays depending on time
Nenhuma Miniatura disponível
Data
1990-03-01
Autores
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Tipo
Artigo
Direito de acesso
Acesso restrito
Resumo
For linear difference equations with coefficients and delays varying in time, sufficient conditions are given, in the scalar case, the zero solution to be stable. © 1990 Sociedade Brasileira de Matemática.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Boletim da Sociedade Brasileira de Matemática, v. 21, n. 1, p. 51-58, 1990.